# SDR SWAA2015022636922

- Difficulty date: February 15, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C26384
- Condition: Delaminated
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB INBD END DELAMINATED ON LOWER SURFACE.  REPAIRED TAB IAW SRM.
